Translator Disclaimer
2010 PARALLEL SURFACES IN THREE-DIMENSIONAL LORENTZIAN LIE GROUPS
Giovanni Calvaruso, Joeri Van der Veken
Taiwanese J. Math. 14(1): 223-250 (2010). DOI: 10.11650/twjm/1500405737

Abstract

A three-dimensional homogeneous Lorentzian manifold is either symmetric or locally isometric to a Lie group equipped with a left-invariant Lorentzian metric [4]. We completely classify surfaces with parallel second fundamental form in all non-symmetric homogeneous Lorentzian three-manifolds. Interesting differences arise with respect to the Riemannian case studied in [11, 12].

Citation

Download Citation

Giovanni Calvaruso. Joeri Van der Veken. "PARALLEL SURFACES IN THREE-DIMENSIONAL LORENTZIAN LIE GROUPS." Taiwanese J. Math. 14 (1) 223 - 250, 2010. https://doi.org/10.11650/twjm/1500405737

Information

Published: 2010
First available in Project Euclid: 18 July 2017

zbMATH: 1194.53019
MathSciNet: MR2603452
Digital Object Identifier: 10.11650/twjm/1500405737

Subjects:
Primary: 53B25, 53C40

Rights: Copyright © 2010 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.14 • No. 1 • 2010
Back to Top